Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Partial orders on conjugacy classes in the Weyl group and on unipotent conjugacy classes 期刊论文
ADVANCES IN MATHEMATICS, 2021, 卷号: 383, 页码: 28
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:46/0  |  Submit date:2021/10/26
Reductive groups  Weyl groups  Conjugacy classes  Partial orders  
From conjugacy classes in the Weyl group to semisimple conjugacy classes 期刊论文
PURE AND APPLIED MATHEMATICS QUARTERLY, 2021, 卷号: 17, 期号: 4, 页码: 1159-1189
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:25/0  |  Submit date:2022/04/02
Algebraic groups  Weyl groups  elliptic conjugacy classes  semisimple conjugacy classes  
A geometric interpretation of Newton strata 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2020, 卷号: 26, 期号: 1, 页码: 16
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
p-Adic groups  Newton decomposition  sigma-Conjugacy classes  
On classification of sigma(q)-conjugacy classes of a loop group 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 459, 页码: 29-42
Authors:  Nie, Sian;  Zhou, Peipei
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Loop group  sigma(q)-conjugacy class  
On conjugacy classes in metaplectic groups 期刊论文
JOURNAL OF NUMBER THEORY, 2011, 卷号: 131, 期号: 11, 页码: 2078-2080
Authors:  Fang, Yingjue;  Sun, Binyong
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Metaplectic group  Symplectic group  Conjugacy class  
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2008, 卷号: 7, 期号: 5, 页码: 671-683
Authors:  Dokovic, Dragomir Z.;  Zhao, Kaiming
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Orthogonal matrices  orthogonal similarity of matrices  near diagonal representatives  algebraically closed fields  
Irreducible modular characters and p-regular conjugacy classes 期刊论文
ALGEBRA COLLOQUIUM, 2001, 卷号: 8, 期号: 1, 页码: 55-61
Authors:  Lu, ZQ;  Zhang, JP
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
p-Brauer character  p-regular conjugacy class  p-modular character degree graph  p-regular conjugacy class graph  
On automorphisms of affine Kac-Moody algebras 期刊论文
COMMUNICATIONS IN ALGEBRA, 2001, 卷号: 29, 期号: 7, 页码: 2827-2858
Authors:  Jin, QQ;  Zhang, ZX
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30